logo AFST
Stability of foliations induced by rational maps
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 685-715.

We show that the singular holomorphic foliations induced by dominant quasi-homogeneous rational maps fill out irreducible components of the space q (r,d) of singular foliations of codimension q and degree d on the complex projective space r , when 1qr-2. We study the geometry of these irreducible components. In particular we prove that they are all rational varieties and we compute their projective degrees in several cases.

Nous montrons que les feuilletages holomorphes induits par les applications rationnelles quasi-homogènes remplissent les composantes irréductibles de l’espace q (r,d) des feuilletages de codimension q et degré d de l’espace projectif r pour tout 1qr-2. Nous étudions la géométrie de telles composantes irréductibles. Nous montrons que ce sont des variétés rationnelles et calculons leur degré dans plusieurs cas.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1221
F. Cukierman 1; J. V. Pereira 2; I. Vainsencher 3

1 Depto. Matemática, FCEN-UBA, Ciudad Universitaria, 1428 Buenos Aires, Argentina
2 IMPA, Estrada Dona Castorina 110, 22 460-320 Rio de Janeiro, Brasil
3 Depto. Matemática, UFMG, Av. Antonio Carlos 6627, 31 270-901 Belo Horizonte, Brasil
@article{AFST_2009_6_18_4_685_0,
     author = {F. Cukierman and J. V. Pereira and I. Vainsencher},
     title = {Stability of foliations induced by rational maps},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {685--715},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     doi = {10.5802/afst.1221},
     zbl = {1208.32029},
     mrnumber = {2590385},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1221/}
}
TY  - JOUR
TI  - Stability of foliations induced by rational maps
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2009
DA  - 2009///
SP  - 685
EP  - 715
VL  - Ser. 6, 18
IS  - 4
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1221/
UR  - https://zbmath.org/?q=an%3A1208.32029
UR  - https://www.ams.org/mathscinet-getitem?mr=2590385
UR  - https://doi.org/10.5802/afst.1221
DO  - 10.5802/afst.1221
LA  - en
ID  - AFST_2009_6_18_4_685_0
ER  - 
%0 Journal Article
%T Stability of foliations induced by rational maps
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2009
%P 685-715
%V Ser. 6, 18
%N 4
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1221
%R 10.5802/afst.1221
%G en
%F AFST_2009_6_18_4_685_0
F. Cukierman; J. V. Pereira; I. Vainsencher. Stability of foliations induced by rational maps. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 685-715. doi : 10.5802/afst.1221. https://afst.centre-mersenne.org/articles/10.5802/afst.1221/

[1] Calvo-Andrade (O.).— Deformations of branched Lefschetz pencils. Bol. Soc. Brasil. Mat. (N.S.) 26, no. 1, p. 67-83 (1995). | MR: 1339179 | Zbl: 0843.58001

[2] Cerveau (D.) and Lins Neto (A.).— Irreducible components of the space of holomorphic foliations of degree two in CP(n). Ann. of Math., 143, p. 577-612 (1996). | MR: 1394970 | Zbl: 0855.32015

[3] Coutinho (S. C.) and Pereira (J. V.).— On the density of algebraic foliations without algebraic invariant sets, Crelle’s J. reine angew. Math. 594, p. 117-135 (2006). | MR: 2248154 | Zbl: 1116.32023

[4] Cukierman (F.) and Pereira (J. V.).— Stability of Holomorphic Foliations with Split Tangent Sheaf, preprint (Arxiv). To appear in American J. of Math. | MR: 2405162 | Zbl: pre05278857

[5] Cukierman (F.), Pereira (J. V.) and Vainsencher (I.).— preprint http://arxiv.org/abs/0709.4072

[6] Fulton (W.).— Intersection Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag (1998). | MR: 1644323 | Zbl: 0885.14002

[7] Gómez-Mont (X.) and Lins Neto (A.).— Structural stability of singular holomorphic foliations having a meromorphic first integral. Topology 30, no. 3, p. 315-334 (1991). | MR: 1113681 | Zbl: 0735.57014

[8] Grauert (H.) and Remmert (R.).— Theory of Stein spaces. Springer-Verlag (1979). | MR: 580152 | Zbl: 0433.32007

[9] Greuel (G.-M.), Pfister (G.), and Schönemann (H.).— Singular 3.0. A Computer Algebra System for Polynomial Computations. Centre for Computer Algebra, University of Kaiserslautern (2005). http://www.singular.uni-kl.de. | Zbl: 0902.14040

[10] Hartshorne (R.).— Algebraic Geometry, Springer-Verlarg, (1977). | MR: 463157 | Zbl: 0367.14001

[11] Jouanolou (J. P.).— Équations de Pfaff algébriques. Lecture Notes in Mathematics, 708. Springer, Berlin, (1979). | MR: 537038 | Zbl: 0477.58002

[12] Katz (S.) and Stromme (S.A.).— Schubert: a maple package for intersection theory, http://www.mi.uib.no/schubert/

[13] de Medeiros (A.).— Singular foliations and differential p-forms. Ann. Fac. Sci. Toulouse Math. (6) 9, no. 3, p. 451-466 (2000). | Numdam | MR: 1842027 | Zbl: 0997.58001

[14] Muciño-Raymundo (J.).— Deformations of holomorphic foliations having a meromorphic first integral. J. Reine Angew. Math. 461, p. 189-219 (1995). | MR: 1324214 | Zbl: 0816.32022

[15] Saito (K.).— On a generalization of de-Rham lemma. Ann. Inst.Fourier (Grenoble) 26, no. 2, vii, p. 165-170 (1976). | Numdam | MR: 413155 | Zbl: 0338.13009

[16] Scárdua (B.).— Transversely affine and transversely projective holomorphic foliations. Ann. Sci. École Norm. Sup. (4) 30, no. 2, p. 169-204 (1997). | Numdam | MR: 1432053 | Zbl: 0889.32031

[17] Vainsencher (I.).— http://www.mat.ufmg.br/ ˜israel/Publicacoes/Degsfol

Cited by Sources: